# SDR HEEA0014653

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- Engine: Allsn 250C30S
- System (JASC): 7412 · Exciter
- Part: Generator
- Part number: 9580113800
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION GENERATOR INTERMITTENT.
